# SDR S9BA20080012

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 20,206 hours, 44,600 cycles
- Engine: Pwa PT6A27
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: C6W1001
- Part serial: 574
- Condition: Corroded
- Location: Zone 600
- Part time: 20,206 hours, 44,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP INSPECTION, RT WING IB FWD SKIN CORRODED WS STA. 35.15 TO 185.  REPLACED SKIN IAW SRM CH 57-30-00 FIG 1AND RD 6-57-164.  EMERGENCY MEASURES EXECUTED?   NO.  AIRCRAFT GROUNDED? YES.
